MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH TI IMPLANT - MANDIBLE - LARGE

MATERIALISE NV TRUMATCH; TRUMATCH TI IMPLANT - MANDIBLE - LARGE
Model Number SD980.109
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
About five months after the surgery a plate broke at the posterior portion requiring revision surgery.
 
Additional Manufacturer Narrative
Investigation ongoing; rc unknown.
 
Additional Manufacturer Narrative
During investigation no device issues detected, device was designed and produced correctly and according to internal work instructions.Analysis of returned broken implant did not show any obvious internal pores/defect in the fracture surface.
 
Event or Problem Description
The implant broke 4 weeks after initial surgery.A revision surgery is required.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH TI IMPLANT - MANDIBLE - LARGE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key17623488
Report Number3003998208-2023-00015
Device Sequence Number7545591
Product Code JEY
UDI-Device Identifier05420060381096
UDI-Public05420060381096
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.109
Device Catalogue NumberSD980.109
Device Lot NumberMU22QAHDUN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale